Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 331, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 21, 2011, 9:28 PM CDT for Coryell County, Lampasas County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2011, 9:28 PM CDT (02:28 UTC)
- Expired
- May 21, 2011, 10:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Coryell County, TX, Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 105 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3908 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
365
WUUS54 KFWD 220228
SVRFWD
TXC099-281-220330-
/O.NEW.KFWD.SV.W.0331.110522T0228Z-110522T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CDT SAT MAY 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CORYELL COUNTY IN NORTH CENTRAL TEXAS...
LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 928 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED 18 MILES SOUTHWEST OF
EVANT OR NEAR LOMETA...AND MOVING EAST AT 40 MPH. ANOTHER SEVERE
STORM WAS JUST EAST OF EVANT.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EVANT AROUND 940 PM...
FORT GATES AROUND 1020 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3124 9856 3143 9825 3171 9771 3170 9768
3147 9752 3118 9800 3103 9845 3106 9849
3109 9847 3111 9848 3110 9853 3112 9855
3116 9853 3119 9857
TIME...MOT...LOC 0228Z 278DEG 34KT 3129 9831
$$
DUNN2 follow-up statements
711
WWUS54 KFWD 220243
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT SAT MAY 21 2011
TXC099-281-220330-
/O.CON.KFWD.SV.W.0331.000000T0000Z-110522T0330Z/
LAMPASAS TX-CORYELL TX-
943 PM CDT SAT MAY 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CORYELL AND LAMPASAS COUNTIES...
AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF
LOMETA...MOVING EAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EVANT AROUND 950 PM CDT...
LAT...LON 3130 9844 3143 9825 3157 9798 3170 9771
3170 9768 3147 9752 3118 9800 3107 9836
TIME...MOT...LOC 0242Z 278DEG 30KT 3128 9827
$$173
WWUS54 KFWD 220300
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT SAT MAY 21 2011
TXC099-281-220330-
/O.CON.KFWD.SV.W.0331.000000T0000Z-110522T0330Z/
LAMPASAS TX-CORYELL TX-
1000 PM CDT SAT MAY 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WEST CENTRAL CORYELL AND LAMPASAS COUNTIES...
AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED OVER CENTRAL LAMPASAS
COUNTY...MOVING EAST AT 25 MPH.
LAT...LON 3130 9844 3143 9825 3147 9817 3138 9767
3118 9800 3109 9828
TIME...MOT...LOC 0300Z 283DEG 21KT 3125 9819
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:34 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 21, 6:34 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 634 PM CDT SAT MAY 21 2011 .AVIATION... CONVECTION HAS BEEN FOCUSED SOUTH OF TARRANT-DALLAS COUNTY TERMINALS. KACT A DIFFERENT STORY AS SEVERE STORMS HAVE BEEN APPROACHING FROM THE WEST DURING THE PAST FEW HOURS. -RA AND ASSOCIATED COOLING ALREADY OCCURRING HERE AND COULD BE HELPING TO STABILIZE ATMOSPHERE SOME...BUT WILL INCLUDE A TEMPO FOR TS THROUGH 02Z WITH ANTICIPATION OF ADDITIONAL DEVELOPMENT FURTHER WEST TO HOLD TOGETHER LONG ENOUGH TO AFFECT AIRPORT. IFR CONDS LOOK TO DEVELOP AGAIN OVERNIGHT...HOWEVER AT THIS TIME DO NOT EXPECT RECURRENCE WIDESPREAD DENSE FOG. CIGS SHOULD IMPROVE TO MVFR MID-LATE MORNING WITH THE POSSIBILITY OF SCATTERING OUT DURING THE AFTERNOON HOURS. INCLUDED CB FOR DFW IN EXTENDED TAF PERIOD BASED ON EXPECTED DRYLINE DEVELOPMENT TOMORROW EVENING. 30 && .PREV DISCUSSION... /ISSUED 328 PM CDT SAT MAY 21 2011/ THIS AFTERNOON AND THIS EVENING...TSTM ACTIVITY CONTINUES TO DEVELOP ALONG THE DRYLINE NEAR HAMILTON/MILLS COUNTY THIS AFTERNOON. CUMULUS CONTINUES TO DEVELOP ALONG THE DRYLINE FURTHER NORTH TOWARDS THE METROPLEX WHICH INDICATES THAT EARLIER ASSUMPTIONS ABOUT THE PLACEMENT OF DEEPER GULF MOISTURE WERE WRONG. LARGE SCALE SUPPORT IS STILL LACKING...AND WEAK LARGE SCALE FORCING FOR SUBSIDENCE MAY CONTINUE TO BE A LIMITING FACTOR FOR TSTM COVERAGE THIS AFTERNOON. HOWEVER AT THIS TIME ANY LARGE SCALE SUBSIDENCE SEEMS TO BE HAVING LITTLE EFFECT ON CONVECTIVE INITIATION ALONG THE DRYLINE...SO WOULD EXPECT STORMS TO CONTINUE TO DEVELOP FOR THE REMAINDER OF THE AFTERNOON HRS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT ALONG THE DRYLINE THROUGH 9 PM CDT. IF CONVECTION CONTINUES TO DEVELOP NORTH ON THE DRYLINE THE WATCH WILL LIKELY BE EXTENDED IN AERIAL COVERAGE WITHIN THE NEXT COUPLE OF HOURS. THE SUBTROPICAL JET ALOFT COMBINED WITH A VERY UNSTABLE AIRMASS WILL SUPPORT AN ORGANIZED CONVECTIVE MODE THIS AFTERNOON. STORMS WILL LIKELY BE SUPERCELLS TO START OFF AND MAY GROW UPSCALE INTO A LINEAR MCS ASSUMING CONVECTION CONTINUES TO DEVELOP ALONG MUCH THE DRYLINE ALL AFTERNOON. VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS THIS AFTERNOON AND THIS EVENING. ANY DISCRETE SUPERCELL WILL HAVE AN ATTENDANT TORNADO THREAT THROUGH SUNSET. EXPECT CONVECTION TO DIMINISH FAIRLY QUICKLY AFTER SUNSET AS LARGE SCALE FORCING WILL NOT SUPPORT ADDITIONAL CONVECTIVE DEVELOPMENT IN THE ABSENCE OF STRONG HEATING. A NOTABLE EXCEPTION IS ANY WELL ORGANIZED LINEAR MCS WILL LIKELY CONTINUE TO THRIVE AS THE INCREASE IN LOW LEVEL WINDS ASSOCIATED WITH THE LOW LEVEL JET AFTER SUNSET WILL HELP TO SUSTAIN A COLD POOL DRIVEN CONVECTIVE SYSTEM. SUNDAY AND SUNDAY NIGHT...A WEAK UPPER LEVEL DISTURBANCE IS EXPECTED TO TRANSLATE EAST OVER THE DRYLINE IN NORTH CENTRAL TX DURING THE AFTERNOON HRS. A MOIST AND VERY UNSTABLE AIRMASS WILL REMAIN IN PLACE EAST OF THE DRYLINE. MODEL GUIDANCE REMAINS VERY CONSISTENT IN DEVELOPING STRONG CONVECTION IN NORTH CENTRAL TX SUNDAY AFTERNOON. CONVECTION IS EXPECTED TO ORGANIZE INTO AN MCS QUICKLY AFTER INITIATION AND THEN PROPAGATE SOUTHEAST INTO NORTH TX LATE SUNDAY AFTERNOON AND INTO THE EVENING HRS. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARDS ASSOCIATED WITH THIS MCS. THE UPCOMING WORK WEEK...MADE LITTLE IN THE WAY OF CHANGES TO THE FORECAST BEYOND TOMORROW. EXPECT THAT ANY REMNANT OUTFLOW FROM SUNDAY NIGHTS CONVECTION WILL PLAY AN IMPORTANT ROLE IN CONVECTIVE REDEVELOPMENT ON MONDAY AND HAVE MAINTAINED THE BROAD BRUSHED 20 POPS FROM PREVIOUS FORECAST. THE DRYLINE WILL LIKELY BE ACTIVE ONCE AGAIN ON TUESDAY WITH SUPPORTIVE WIND SHEAR PROFILES FOR SUPERCELL THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH STORMS ON TUESDAY. ON WEDNESDAY...SHOULD SEE TSTMS DEVELOP IN THE AFTERNOON ALONG A WEAK COLD FRONT MOVING SOUTHEAST THRU THE AREA...MAINTAINED POPS OVER THE SOUTHEASTERN HALF OF THE CWA FOR NOW BASED ON THE EXPECTED POSITION OF THE FRONT WEDNESDAY AFTERNOON. THE END OF THE WEEK LOOKS TO REMAIN DRY FOR NOW AS UPPER LEVEL RIDGING BUILDS BACK OVER NORTH TX. THE PASSAGE OF THE COLD FRONT ON WEDNESDAY SHOULD SCOUR DEEPER GULF MOISTURE OUT OF THE REGION MAKING AFTERNOON ISOLATED TSTM ACTIVITY LESS LIKELY. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 90 69 89 73 / 20 30 50 20 10 WACO, TX 74 91 73 90 74 / 30 10 30 20 10 PARIS, TX 71 86 69 86 70 / 30 10 50 20 10 DENTON, TX 72 90 68 87 70 / 20 30 50 20 20 MCKINNEY, TX 71 88 68 86 71 / 20 20 50 20 10 DALLAS, TX 74 90 70 89 73 / 20 20 50 20 10 TERRELL, TX 73 88 71 88 72 / 30 10 50 20 10 CORSICANA, TX 73 90 72 89 72 / 30 10 30 20 10 TEMPLE, TX 74 90 72 89 73 / 30 10 20 20 10 MINERAL WELLS, TX 69 91 68 89 67 / 10 40 60 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 30/58
Hazardous weather outlook, May 21, 3:39 PM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 339 PM CDT SAT MAY 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 339 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS EAST OF A BOWIE TO MINERAL WELLS AND COMANCHE LINE THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS MAY BE SEVERE AND THE BEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20. LARGE HAIL AND STRONG WINDS ARE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY...A COMPLEX OF THUNDERSTORMS WILL LIKELY AFFECT A LARGE PORTION OF NORTH TEXAS. THE HIGHEST THUNDERSTORM CHANCES ARE ACROSS THE NORTHERN TWO-THIRDS OF NORTH TEXAS. SEVERE WEATHER CAN BE EXPECTED WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LOW CHANCES FOR STORMS AND SEVERE WEATHER WILL CONTINUE MONDAY THROUGH WEDNESDAY ACROSS VARYING PARTS OF NORTH TEXAS. ISOLATED TORNADOES WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUESTED THIS AFTERNOON AND EVENING...ESPECIALLY SOUTH OF INTERSTATE 20. 82/JLD
In the hours before
Local storm report, May 21, 6:45 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 6 N COPPERAS COVE 31.22N 97.92W
05/21/2011 E0.88 INCH CORYELL TX AMATEUR RADIOLocal storm report, May 21, 7:47 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM HAIL GATESVILLE 31.43N 97.75W
05/21/2011 E0.75 INCH CORYELL TX AMATEUR RADIOLocal storm report, May 21, 7:53 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
753 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL GATESVILLE 31.43N 97.75W
05/21/2011 E1.75 INCH CORYELL TX BROADCAST MEDIALocal storm report, May 21, 7:56 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 9 NE COPPERAS COVE 31.22N 97.81W
05/21/2011 E2.50 INCH CORYELL TX BROADCAST MEDIALocal storm report, May 21, 8:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL CARADAN 31.55N 98.48W
05/21/2011 E1.75 INCH MILLS TX LAW ENFORCEMENTSpecial weather statement, May 21, 8:58 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SAT MAY 21 2011
TXZ142-143-220230-
HAMILTON TX-MILLS TX-
858 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
HAMILTON COUNTY
MILLS COUNTY
AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR GOLDTHWAITE TO
HAMILTON...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND HAMILTON.
NICKEL-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3162 9877 3169 9876 3172 9849 3168 9846
3183 9818 3185 9816 3191 9821 3201 9802
3168 9777 3123 9856 3127 9863 3131 9860
3131 9865 3136 9866 3135 9871 3143 9873
3137 9877 3141 9877 3144 9896 3147 9900
TIME...MOT...LOC 0157Z 254DEG 20KT 3157 9826
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:33 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 42 min |
| May 21, 8:58 PM CDT | Special Weather Statement | FWD | Hamilton, Mills | 32 min |
| May 21, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 46 min |
| May 21, 10:21 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 54 min |
| May 21, 10:22 PM CDT | Special Weather Statement | FWD | McLennan | 23 min |
| May 21, 10:46 PM CDT | Tornado Warning | FWD | Lampasas | 44 min |
| May 21, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 46 min |
| May 21, 11:56 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| May 22, 1:07 AM CDT | Flash Flood Warning | FWD | Lampasas | 113 min |
| May 22, 1:30 AM CDT | Areal Flood Advisory | FWD | Coryell | 2 hr |
| May 22, 4:11 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 64 min |
| May 22, 4:52 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 53 min |
| May 22, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 63 min |
| May 22, 5:32 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 58 min |
| May 22, 5:36 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 54 min |
| May 22, 5:42 PM CDT | Tornado Warning | FWD | Jack, Wise | 48 min |
| May 22, 5:47 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| May 22, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 66 min |
| May 22, 6:11 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| May 22, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 56 min |
| May 22, 6:23 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 67 min |
| May 22, 6:25 PM CDT | Tornado Warning | FWD | Jack, Wise | 50 min |
| May 22, 6:39 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 66 min |
| May 22, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.